# SDR HALA2015060100124

- Difficulty date: June 30, 2015
- Submitted: July 1, 2015
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 51,637 hours, 9,355 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Aileron Sys
- Condition: Out Of Rig
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INBOUND AILERONS NOT DROOPING SYMETRTICALLY.  RT DROOPING TOO FAR LT NOT DROOPING ENOUGH.  POSSIBLE INDICATION, MALFUNCTION.  TEST AILERONS, RESET FLIGHT CONTROL COMPUTERS.  TRIMMED AILERONS TO ZERO.  PERFORMED MCDP TESTS 1, 7, 30, 40, 66, 67.  ACFT AILERONS CHECK NORMAL.  TRIM SET ZERO DEGREES.  ACFT TESTS OK FOR SERVICE.  REMAINS LAND 3.
